# SDR UHLA2012070100202

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 8,135 hours, 6,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE WILL NOT ARM.  FOUND PIN UNSECURED, RESECURED PIN INTO PROPER PLACE.  OPS CHECK GOOD IAW EMB 170 AMM.
